RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 1, Pages 175–182 (Mi izv2824)  

This article is cited in 4 scientific papers (total in 5 papers)

On a certain generalization of Jacobian manifold

A. N. Parshin


Full text: PDF file (853 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 08.06.1965

Citation: A. N. Parshin, “On a certain generalization of Jacobian manifold”, Izv. Akad. Nauk SSSR Ser. Mat., 30:1 (1966), 175–182

Citation in format AMSBIB
\Bibitem{Par66}
\by A.~N.~Parshin
\paper On a certain generalization of Jacobian manifold
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 1
\pages 175--182
\mathnet{http://mi.mathnet.ru/izv2824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196770}
\zmath{https://zbmath.org/?q=an:0163.15303}


Linking options:
  • http://mi.mathnet.ru/eng/izv2824
  • http://mi.mathnet.ru/eng/izv/v30/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Griffits, P. Delin, D. Morgan, D. Syullivan, “Veschestvennaya gomotopicheskaya teoriya kelerovykh mnogoobrazii”, UMN, 32:3(195) (1977), 119–152  mathnet  mathscinet  zmath
    2. V. A. Golubeva, “On the recovery of a Pfaffian system of Fuchsian type from the generators of the monodromy group”, Math. USSR-Izv., 17:2 (1981), 227–241  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Leksin, “Meromorphic Pfaffian systems on complex projective spaces”, Math. USSR-Sb., 57:1 (1987), 211–227  mathnet  crossref  mathscinet  zmath
    4. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. A. Gaifullin, “The analytic continuation of volume and the Bellows conjecture in Lobachevsky spaces”, Sb. Math., 206:11 (2015), 1564–1609  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:359
    Full text:126
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019